English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Massive Supermultiplets in Four-Dimensional Superstring Theory

MPS-Authors
/persons/resource/persons49172

Schlotterer,  Oliver
Quantum Gravity and Unified Theories, AEI Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

1202.4466
(Preprint), 788KB

NPB861_175.pdf
(Any fulltext), 807KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Feng, W.-Z., Luest, D., & Schlotterer, O. (2012). Massive Supermultiplets in Four-Dimensional Superstring Theory. Nuclear Physics B, 861(2), 175-235. doi:10.1016/j.nuclphysb.2012.03.010.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-4491-D
Abstract
We extend the discussion of [1] on massive Regge excitations on the first mass level of four-dimensional superstring theory. For the lightest massive modes of the open string sector, universal supermultiplets common to all four-dimensional compactifications with N = 1, 2 and N = 4 spacetime supersymmetry are constructed respectively -- both their vertex operators and their supersymmetry variations. Massive spinor helicity methods shed light on the interplay between individual polarization states.